# SDR COEA2013041603805

- Difficulty date: March 19, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 33,303 hours, 37,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 21S524R0014902
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  RIGHT WING UPPER FUEL ACCESS PANEL CUTOUT FOR 622CT HAS FRETTING DAMAGE MARKED.  MAJOR REPAIR IAW SRAS DO/TS-1529/05.  3169 ISSUE D.
